# SDR CA980504022

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 504300431183
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INTERCOSTAL BRACKET LOCATED UNDER THE CABIN DOOR POST BRACKET WAS FOUND CRACKED.  THE CRACK IS ATTRIBUTED TO LOADS PLACED ON THE DOOR POST BY PASSENGERS AND CREW EXITING THE A/C AND USING THE DOOR POST FOR SUPPORT.  THE INTERCOSTAL WAS FOUND CRACKED ON BOTH LOCATIONS LT AND RT SIDES OF THE DOOR AND ON TWO SEPARATE DOORS.  CRACKED INTERCOSTALS REPLACED.
